Academic Journals Database
Disseminating quality controlled scientific knowledge

On Solutions of the Difference Equation x_{n+1}=(((-1)ⁿx_{n-4})/(1+(-1)ⁿx_{n}x_{n-1}x_{n-2}x_{n-3}x_{n-4}))

ADD TO MY LIST
 
Author(s): Ramazan Karataş

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 8;
Issue: 1;
Start page: 51;
Date: 2007;
Original page

Keywords: Difference Equation | Solutions | Periodical.

ABSTRACT
We study the solutions and attractivity of the difference equationx_{n+1}=(((-1)ⁿx_{n-4})/(1+(-1)ⁿx_{n}x_{n-1}x_{n-2}x_{n-3}x_{n-4})), n=0,1,2,...where x₋₁₁,x₋₁₀,...,x₋₂,x₋₁,x₀∈(0,∞).and x₀ are real numbers such that x₀x₋₁x₋₂x₋₃x₋₄≠±1.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil